# SDR CALA2023030900675

- Difficulty date: March 8, 2023
- Submitted: March 9, 2023
- Operation: Air carrier
- Aircraft: N24979
- Make and model: Boeing 787-9
- Aircraft serial: 66141
- Aircraft time: 13,015 hours, 1,338 cycles
- System (JASC): 3300 · Lighting System
- Part: Light
- Part number: 0204666101
- Condition: None
- Location: Galley #5 Lh Sid
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY NO.5 LEFT SIDE AFT FLOOR PROXIMITY LIGHT MALFUNCTION REF HAECO NON-ROUTINE NO.9450205 - ORIGINATED BY EMP V903217 SPEC NO .B787-33-3-0002. PERFORMED BY EMP V903194, IDT BY EMP V903217. REPLACED GALLEY NO.5 LH SIDE AFT FLOOR PROXIMITY LT AND FUNCTION TEST ''NORMAL'' REF AMM 33-51-06-00A-720A REV 170.
